# SDR AU971434

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182H
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 2810 · Fuel Storage
- Part: Fuel System
- Condition: Contaminated
- Location: Fuel Storage
- Stage of operation: CR
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

(AUS) FUEL SYSTEM CONTAMINATED BY WATER. ENGINE FAILURE RESULTED IN FORCED LANDING.
